Research Repository

Finite-time continuing gain-scheduled control on stochastic hyperchaotic systems

Yin, Y, Liu, Fei and Shi, Peng (2010) Finite-time continuing gain-scheduled control on stochastic hyperchaotic systems. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering , 224 (6). pp. 679-688. ISSN 0959-6518

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19912, Markov jump, hyperchaotic systems, stochastic finite-time stabilization, continuous gain-scheduling, H∞ controller, linear matrix inequalities
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:33
Last Modified: 30 May 2012 05:07
ePrint Statistics: View download statistics for this item
Citations in Scopus: 7 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar